Fractional Fokker-Planck equations for subdiffusion with space-and time-dependent forces

Henry, B. I. and Langlands, T. A. M. and Straka, P. (2010) Fractional Fokker-Planck equations for subdiffusion with space-and time-dependent forces. Physical Review Letters, 105 (17). 17062-1-170602-4. ISSN 0031-9007

[img]
Preview
PDF (Author Version)
Henry_Langlands_Straka_PRL_2010_AV.pdf

Download (147Kb)

Abstract

We derive a fractional Fokker-Planck equation for subdiffusion in a general space- and time-dependent force field from power law waiting time continuous time random walks biased by Boltzmann weights. The governing equation is derived from a generalized master equation and is shown to be equivalent to a subordinated stochastic Langevin equation.


Statistics for USQ ePrint 8720
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Accepted version deposited in accordance with the copyright policy of the publisher.
Depositing User: Dr Trevor Langlands
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 15 Mar 2011 03:26
Last Modified: 03 Jul 2013 00:02
Uncontrolled Keywords: fractional Fokker-Planck equation; anomalous subdiffusion; Langevin equation; differential equations
Fields of Research (FOR2008): 01 Mathematical Sciences > 0104 Statistics > 010406 Stochastic Analysis and Modelling
01 Mathematical Sciences > 0101 Pure Mathematics > 010110 Partial Differential Equations
01 Mathematical Sciences > 0102 Applied Mathematics > 010204 Dynamical Systems in Applications
Socio-Economic Objective (SEO2008): E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
Identification Number or DOI: doi: 10.1103/PhysRevLett.105.170602
URI: http://eprints.usq.edu.au/id/eprint/8720

Actions (login required)

View Item Archive Repository Staff Only